# SDR UALA2011071303538

- Difficulty date: July 12, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,987 hours, 11,561 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FUSELAGE IN LINE WITH AFT OPENING OF BULK CARGO DOOR AND SKIN IS ROUGH SMALL SCRATCH BURNISHED OUT AND CLEANED UP AND APPLIED ALODINE TO AREA PER SRM.
